# SDR ARWR960655

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damage
- Location: Fs 857-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UPPER FUSELAGE SKIN HAS AREAS WITH HEAVY BLEND-OUTS.  NEEDS TO BE CHECKED FOR LIMITS BETWEEN FS 857.000 AND FS 1000.000 AND BETWEEN L17R AND L21R.  FABRICATED AND INSTALLED DOUBLERS AT STA 857 IAW DER NR 96IALE-005D-11 AND AT STA 902 IAW DER NR 961ALE-005D-9.  SEALED AREAS IAW SRM 51-1-16.  (X)
